# SDR IPXA10558510

- Difficulty date: February 16, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 18,235 hours, 26,575 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 8 Slat
- Component: Slat
- Component part number: 114N4004146
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 8 SLAT UPPER TE SURFACE HAS A CREASED DENT 3 INCH FROM TE AND 29 INCH FROM INBD END NR 8 SLAT UPPER T/E SURFACE OF THE T/E WEDGE WAS REPAIRED IAW BOEING 757-200PF SRM 51-70-10-2R REPAIR 4 AND BOEING 757-200PF SRM 51-70-10-2R-OG REPAIR GENERAL.
